Quantcast

Show Posts

This section allows you to view all posts made by this member. Note that you can only see posts made in areas you currently have access to.


Messages - Dugosian

Pages: [1] 2 3 ... 11
1
I am on 120 mg/week (two 60 mg doses) and am 5'10" and around 195 lbs.  This dose has me around 700 Total T, but I also push myself very hard at the gym 3-4 times per week (mainly boxing/aerobic work).

2
Testosterone, Hormones and General Men's Health / Re: Cold feet
« on: March 03, 2017, 10:30:38 pm »
I had cold hands/feet as well.  Turned-out that my thyroid was underperforming a bit and now I'm on low-dose Armour thyroid and things are better.  However, as others have mentioned this could also be impacted by blood flow.  I find that some chairs/couches seem to reduce the blood flow to my feet and so I need to get up periodically or my feet get cold.

4
I had a similar experience to ta406.  Started taking 500mg CDG (one morning and one evening) and within a couple of days was having heart palpitations so I stopped taking it; so far I haven't gone back.  Some symptom research on the web indicated to me that it might have something to do with getting the balance of calcium and magnesium off but I don't know if that is actually the case.

5
Sorry to hear of the troubles SavingSim.  If your'e interested, check out videos on Youtube by a guy called "Bignoknow".  He had severe depression, depersonalization and a host of other stuff that was ultimately improved with TRT.  There has been a huge change in his life from his first videos until now, and hopefully you can learn from his experiences or at least get some hope that you can make things better!

6
Sorry for the lack of followup.  My libido has never recovered via TRT, so no real change there, but erection quality seemed the same before and after my possible low E2 issue.

7
I posted my experience recently where (I believe, no labs to back it up) that I pushed my Estradiol too low and ended-up with body sweats and anxiety as a result.  Looks like from your most recent labs that your E2 is quite low.  Maybe that's what's triggering your issue too?

8
About 8 weeks ago I started with a new Dr. for my TRT and at the time was taking 140 mg/week and .5 mg Anastrazole (divided into two doses per week).  It's been my long standing goal to try to find the minimum T dose which would alleviate symptoms and minimize side effects (my particular issue being acne on the back and shoulders).  So I switched from 140 mg per week to 120 mg per week.

Things seemed fine for a about a month and then all of the sudden I started getting significant anxiety.  The way it manifested with me was the at any kind of conflict or difficulty (wife wanted to talk about finances, daughter was unhappy about some decision I had made, friends arguing about some point, etc...) I would suddenly heat up and start to sweat.  When it first started happening I thought it may have been too much caffeine, so I cut that out but things didn't really get better.  I wondered about cortisol, diet, sleep, lots of different things.

Ultimately I thought about it and realized that I had likely tanked my E2 by the double whammy of lowering my T dose and staying on the same dose of Anastrazole.  I didn't get a new set of labs to verify but after my last injection (last Friday) I didn't take my AI and within a day or two, the issue has gone away. 

So I am just sharing my experience in case anybody else on here has suddenly found themselves with strange anxiety and might need a place to start looking for the cause.

9
I've got the same issue.  Started out just on the outer part of my shins but has grown over time to encompass almost all of both of my lower legs.  Over the last year or so, it is also happening on my outer thighs. It's definitely not from socks or pants and no doctor has ever been able to give me much of an answer beyond "Oh that happens to a lot of older guys"...I'm 42 so kinda older.

10
I'm injecting .35 ml, 2 times per week, sub-q.  I just started this about six weeks ago and it seems to suit me well.  I do sometimes get the itchy nodule but that seems to have more to do with how quickly I inject than anything else.  I'm rotating between belly fat and love handle areas.

11
Thanks for the input Dr. Saya.  The single large dose theory is what lead me to split my single dose to two (and in fact I lowered my overall volume) yet still saw the largest H&H increase I've had in 2.5 years.  Weird stuff.

12
I'm still turning the conversation around in my mind and I need to do some research on this one since it's really new to me.  I've been on TRT for 2.5 years and done a lot of research and was very surprised he said this to me.  As soon as I got it out of my mouth about the high H&H he said:  "I can tell you exactly why that is happening".  Which was a bit of a shock. 

I guess the most shocking thing to me personally is that I had split my weekly dose into two injections specifically to help dampen the peaks and valleys and reduce my H&H and here he was telling me that my protocol was actually making things worse.

As others have mentioned along the way (and I have read about), I am checking into sleep apnea.  I don't have any specific signs of it but I recently did complete a home sleep test for 3 nights and am awaiting the results.  If I figure-out what's going on, I'll be sure to add to the thread.

13
Not (knowingly) taking anything with iron, in fact I bought vitamins without iron for that very reason.   :D

14
[MODERATOR SPLIT FROM HERE: http://www.peaktestosterone.com/forum/index.php?topic=10339.0 ]

So I just got back from the doc and it's his opinion that the reason my H&H went up so much (3 points in 3 months) is because I am injecting twice per week, and creating two "peaks".  He told me that each time I inject I am stimulating red blood cell production from bone marrow and its building up the count each time.  He then went-into his pitch for switching to pellets (which I shut down right away as I don't believe in them as a good treatment option for me). 

An alternative change he did suggest was to switch from IM to SubQ, which he thinks will blunt the increase in H&H.  He did say that the spinach could possibly contribute to the problem on a small scale but was unlikely to be the main issue.

Overall I'd say that I felt pretty good about the conversation but it's the first that I have heard about increased injection frequency having an affect on H&H.


15
I'm going in to have phlebotomy today and will try to talk with my doc about this and get his insight into things.  Even if I was dehydrated when I had my labs drawn, my hematocrit has never been this high (never been above 51.2) so for me, something just doesn't add up.

Pages: [1] 2 3 ... 11